I am 18 years old and when i was 14 years old i was prescribed an antidepressant that caused my breasts to lactate. I was taken off the medicine and the lactating went down but has not stopped. It changes between a heavy amount of liquid to barely any at all depending on my hormones. I have not been on any other medicines but the problem has not stopped. Also, im not sure if this is related or not but, my breasts sometimes have a very sharp pain on the side closest to the armpit. It hurts when i touch it but the pain is not always there. It is on and off. Please help as i am worried i might have a tumor or cancer. I have not been to see a doctor about this problem yet because i never really thought it was much of a problem until now. Thank you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.